# SDR AALA20050250

- Difficulty date: April 8, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY EXIT LIGHT AT DOOR RIGHT ONE INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT LIGHT AT DOOR RIGHT ONE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
